# SDR USAA2010062891287

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 4,489 hours, 1,320 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1840
- Condition: Low Pressure
- Location: L2 Door
- Part time: 4,489 hours, 1,320 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 191 - PHL - EES - DOOR 2L SHOWING ORANGE CHECK PRESSURE ON FLIGHT ATTENDANT CONTROL PANEL.  MAINTENANCE SERVICED 2L DOOR ASSIST BOTTLE.
